# SDR 7AHR2011092002

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: General aviation
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 56,334 hours, 66,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 100
- Part time: 56,334 hours, 66,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AT POTABLE WATER SERVICING PANEL HAS EVIDENCE OF CORROSION AROUND PANEL.
